$23.50 – $29.99
Relieves Cold Symptoms
You will earn up to 0.5 Larson's Points which are redeemable on your next purchase.
For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.
Adults and children 12 years and over.
Day: 2 Red
Night: 2 Orange as necessary
Every 4-6 hours as necessary Maximum 6 day & 2 night tablets in 24 hours.
Day Tablets contain: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Night Tablets contain: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg and Chlorpheniramine Maleate 2mg. ⁞
Phenylephrine may cause sleeplessness in some people. Codeine can be addictive. Night tablets may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. ⁞
There are no reviews yet.
You must be logged in to post a review.
Relieves Chest Congestion
Effectively Relieves 6 Cold & Flu Symptoms
For Cold & Flu Relief
Day & Night Tablets
No products in the cart.
Existing customers need to register again due to security reasons and we apologise for the inconvenience.
Username or email address *
Lost your password?
Not a member?Register
Email address *
Already a member?Login